| Model Number |
GIF-Q180 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited a damage on the charge coupled device unit, resulting in not obtaining the specified resolving power for part of the image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint is cause traced to component failure likely due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.